Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tommyboy

Anti-biotics cause red marks?

I am sick of doxycycline. After about two years, it seems as though it does nothing. Recently, I've heard that they may inhibit bone growth, destroy healthy bacteria in your systems, and cause red marks? If so, should I stop using the antibiotics and will there be a back lash of acne?

:-({|=

Share this post


Link to post
Share on other sites
Guest Crooked I

It won't be a backlash, just your skin returning to its normal state. Which remember, could be worse than it was 2 years ago, providing your skin is clear just now.

If its not clear, you should definetely come off them as they're not helping.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×